# SDR ASAA0852644

- Difficulty date: February 24, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 3,837 hours, 1,152 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEPARTING SEA WHEN V NAV WAS REQUESTED THE SINGLE ENGINE CLIMB PAGE WAS ENGAGED.  SELECTED BOTH ENGINES PAGE AND DEPARTED NORMALLY.  BITE CHECK OF FMC'S SHOWS NO FAULTS, HAS NO RELATED HISTORY.  REQUEST FLIGHT CREWS MONITOR FMS IN V NAV MODE.
